Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 27, NWS Little Rock, AR

March 18, 2008Pope County, Searcy County, Van Buren County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 18, 2008, 1:23 PM CDT for Pope County, Searcy County, Van Buren County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2008, 1:23 PM CDT (18:23 UTC)
Expired
Mar 18, 2008, 2:02 PM CDT
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Pope County, AR, Searcy County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 103 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 10:16 AM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-191 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 181823
TORLZK
ARC115-129-141-181915-
/O.NEW.KLZK.TO.W.0027.080318T1823Z-080318T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 PM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN POPE COUNTY IN CENTRAL ARKANSAS
  SOUTHEASTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS
  NORTHWESTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS

* UNTIL 215 PM CDT

* AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NORTH      
  CENTRAL POPE COUNTY 5 MILES SOUTHWEST OF NOGO...MOVING NORTHEAST   
  AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  ZION HILL...DABNEY...WALKER MOUNTAIN AROUND 130 PM CDT...
  CHIMES...RUPERT AROUND 135 PM CDT...
  ARCHEY VALLEY...WOOLUM...COPELAND AROUND 140 PM CDT...
  KAY...WATTS AROUND 145 PM CDT...

&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR ARKANSAS.

LAT...LON 3571 9242 3548 9295 3563 9306 3598 9242
TIME...MOT...LOC 1823Z 239DEG 43KT 3560 9290

$$

46
1 follow-up statement
000 
WWUS54 KLZK 181902
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
159 PM CDT TUE MAR 18 2008

ARC115-129-141-181909-
/O.CAN.KLZK.TO.W.0027.000000T0000Z-080318T1915Z/
SEARCY AR-POPE AR-VAN BUREN AR-
159 PM CDT TUE MAR 18 2008

...THE TORNADO WARNING FOR NORTHWESTERN VAN BUREN...NORTHEASTERN POPE
AND SOUTHEASTERN SEARCY COUNTIES IS CANCELLED...

AT 155 PM CDT...DOPPLER WEATHER RADAR INDICATED A WEAKENING 
THUNDERSTORM ABOUT 3 MILES SOUTHWEST OF LESLIE...MOVING NORTHEAST AT 
50 MPH. WITH THE STORM DECREASING IN INTENSITY...A TORNADO WARNING 
IS NO LONGER NECESSARY.  

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR ARKANSAS.

&&

LAT...LON 3571 9242 3548 9295 3563 9306 3598 9242
TIME...MOT...LOC 1859Z 239DEG 43KT 3582 9244

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 18, 12:56 PM CDT, 27 minutes earlier.

Area forecast discussion, Mar 18, 12:56 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 PM CDT TUE MAR 18 2008

.UPDATE...
FRONTAL BOUNDARY CURRENTLY FROM BETWEEN MOUNTAIN HOME AND
BATESVILLE...STRETCHING BACK TO BETWEEN MENA AND POTEAU OK. FRONT
WILL CONTINUE TO SLOWLY MOVE THROUGH THE REGION THROUGH TONIGHT.
HEAVY RAINFALL WILL CONTINUE...AND WILL SPREAD INTO CENTRAL AND
EASTERN ARKANSAS THROUGH THE AFTERNOON. ADDITIONAL RAINFALL
APPROACHING FOUR TO FIVE INCHES WILL BE POSSIBLE ACROSS THE
NORTH...WITH TWO TO FOUR INCHES POSSIBLE ACROSS THE SOUTH. SEVERE
WEATHER ALSO A THREAT...MOSTLY IN AREAS EAST OF THE FRONTAL
BOUNDARY.

HAVE UPDATED TO REVISE TEMPERATURE FORECAST UPWARD IN MOST AREAS
EAST OF THE BOUNDARY...AND HAVE ALSO UPPED WINDS AND ISSUED A LAKE
WIND ADVISORY THROUGH MIDNIGHT. NO OTHER CHANGES AT THIS TIME.
&&

.PREV DISCUSSION... /ISSUED 1243 PM CDT TUE MAR 18 2008/

AVIATION...
A SLOW MOVING COLD FRONT WILL KEEP SHOWERS AND THUNDERSTORMS OVER
THE AREA THROUGH TOINIGHT AND INTO WEDNESDAY MORNING. STRONG
SOUTHEAST WINDS WILL CONTINUE SOUTH OF THE FRONT AND NORTH WINDS
WILL BE NORTH OF THE FRONT. HEAVY RAINFALL IS EXPECTED THROUGH THE
NIGHT. CEILINGS AT TIMES WILL BE BELOW 500 FT WITH LIFR
CONDITIONS. THE RAIN SHOULD END IN MOST AREAS BY 18Z WEDNESDAY.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-MONTGOMERY-OUACHITA-
PERRY-PIKE-PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&

57
Hazardous weather outlook, Mar 18, 5:00 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE MAR 18 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A DEEP UPPER LEVEL LOW...LOCATED OVER SOUTHWEST MEXICO THIS
MORNING...WILL MOVE NORTHEAST DURING THE PERIOD. DEEP SOUTHERLY FLOW
WILL CONTINUE IN ADVANCE OF THIS SYSTEM TO BRING PLENTY OF GULF
MOISTURE INTO THE STATE. DUE TO THE SLOW MOVING NATURE OF THIS
SYSTEM...RAINFALL WILL BE HEAVY...WITH EXCESSIVE RAINFALL POSSIBLE.
A FLASH FLOOD WATCH IS IN EFFECT AREA WIDE THROUGH WEDNESDAY
MORNING.

SURFACE LOW PRESSURE PASSING TO THE NORTH OF THE AREA WILL DRAG A
SLOW MOVING COLD FRONT THROUGH THE STATE TODAY. THE FRONT WILL ACT
AS A FOCUSING MECHANISM FOR THE HEAVY RAIN. A SECONDARY OF LOW
PRESSURE IS EXPECTED TO FORM ON THE FRONT LATER TODAY TO INCREASE
THE RAINFALL POTENTIAL EVEN MORE. THIS LOW WILL MOVE ACROSS SOUTHERN
ARKANSAS TONIGHT AND BE LOCATED OVER THE TENNESSEE VALLEY BY
WEDNESDAY MORNING.

AS THE FRONT MOVES THROUGH THE STATE...SEVERE THUNDERSTORMS WILL BE
POSSIBLE WITH THE MAIN CONCERN BEING DAMAGING WINDS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT. THE BEST CHANCES OF SEEING SEVERE
WEATHER WILL BE ALONG THE FRONT ITSELF AND DURING THE AFTERNOON
HOURS. THERE IS A MODERATE RISK OF SEVERE WEATHER OVER FAR SOUTHERN
ARKANSAS WITH THE REMAINDER OF THE AREA UNDER A SLIGHT RISK.

THE GREATEST CONCERN HOWEVER WILL BE FLOODING. UPWARDS OF FOUR TO
SIX INCHES OF RAIN WILL BE POSSIBLE BY THE TIME THIS WEATHER SYSTEM
EXITS THE REGION. RIVER FLOODING IS ALSO A CONCERN...AS THE GROUND
REMAINS SATURATED AND THE WATER RUNS OFF.

EVERYONE IS URGED TO KEEP INFORMED OF THE LATEST WEATHER CONDITIONS
AND FORECAST FOR THE EARLY PART OF THE WORK WEEK. IN PARTICULAR...
PERSONS SHOULD REVIEW SAFETY RULES FOR FLASH FLOODS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SURFACE LOW AND ASSOCIATED COLD FRONT WILL BE LOCATED WELL EAST
OF THE REGION EARLY WEDNESDAY. HOWEVER...THE UPPER LEVEL PART OF THE
STORM WILL BE LOCATED OVER WESTERN ARKNASAS WITH SHOWERS AND
THUNDERSTORMS CONTINUING. THE UPPER LEVEL LOW AND ASSOCIATED TROF
WILL MOVE OFF TO THE NORTHEAST WEDNESDAY AND BE LOCATED OVER THE
OHIO VALLEY BY THE END OF THE DAY. SHOWERS AND THUNDERSTORMS WILL
END FROM WEST TO EAST DURING THE DAY AS THE STORM MOVES OUT.
LOCALIZED HEAVY RAIN WILL STILL BE POSSIBLE OVER THE NORTHEAST PART
OF THE AREA WITH CONSIDERABLY LESSER AMOUNTS OVER THE WEST.

THE REMAINDER OF THE PERIOD WILL BE DRY WITH THE EXCEPTION OF SUNDAY
WHEN A WEAK DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO THE
NATURAL STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TUESDAY NIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Local storm report, Mar 18, 10:00 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     TSTM WND DMG     1 N MARSHALL            35.92N 92.64W
03/18/2008                   SEARCY             AR   LAW ENFORCEMENT

            DEBRIS WAS REPORTED BLOCKING HIGHWAY 65 NORTH JUST NORTH
            OF HIGHWAY 74.

&&

55
Local storm report, Mar 18, 10:36 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      MARSHALL                35.91N 92.64W
03/18/2008                   SEARCY             AR   LAW ENFORCEMENT

            WATER WAS REPORTED TO BE COVERING ROADS IN MARSHALL.

1030 AM     FLASH FLOOD      5 NW MARSHALL           35.96N 92.70W
03/18/2008                   SEARCY             AR   LAW ENFORCEMENT

            HIGHWAY 65 WAS REPORTED TO BE CLOSED DUE TO FLOODING AT
            BEAR CREEK.

&&

55
Local storm report, Mar 18, 11:05 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1105 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HEAVY RAIN       2 NW MARSHALL           35.93N 92.66W
03/18/2008  U0.00 INCH       SEARCY             AR   LAW ENFORCEMENT

            DUE TO WET GROUND...LARGE ROCKS FELL OFF A BLUFF ONTO
            HIGHWAY 65.

&&

55
Local storm report, Mar 18, 11:59 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      MOUNTAIN HOME           36.34N 92.38W
03/18/2008                   BAXTER             AR   BROADCAST MEDIA

            HIGHWAY 201S BETWEEN SHADY GROVE AND ARKANA WAS REPORTED
            TO BE FLOODED. TUCKER CEMETERY TOAD HAS BEEN BARRICATED.
            THIS REPORT WAS RELAYED BY RADIO STATION KTLO.

&&

55
Local storm report, Mar 18, 12:02 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1202 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      MOUNTAIN HOME           36.34N 92.38W
03/18/2008                   BAXTER             AR   BROADCAST MEDIA

            HIGHWAY 201S BETWEEN SHADY GROVE AND ARKANA WAS REPORTED
            TO BE FLOODED. TUCKER CEMETERY ROAD HAS BEEN BARRICATED.
            THIS REPORT WAS RELAYED BY RADIO STATION KTLO.

&&

55
Local storm report, Mar 18, 1:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     TSTM WND DMG     1 S CAULKSVILLE         35.29N 93.87W
03/18/2008                   LOGAN              AR   LAW ENFORCEMENT

            HOMES WERE REPORTED DAMAGED. TREES AND POWER LINES WERE
            REPORTED DOWN. DAMAGE MAY BE FROM A POSSIBLE TORNADO.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:19 PM CDTSevere Thunderstorm WarningLZKPolk56 min
Mar 17, 8:15 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell45 min
Mar 17, 8:21 PM CDTTornado WarningLZKMontgomery, Polk, Yell39 min
Mar 17, 8:30 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope45 min
Mar 17, 9:24 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy51 min
Mar 18, 9:00 AM CDTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 26 more15 hr
Mar 18, 9:10 AM CDTFlash Flood WarningLZKSearcy9 hr
Mar 18, 9:29 AM CDTRiver Flood WarningLZKRandolph40 days
Mar 18, 9:29 AM CDTRiver Flood WarningLZKRandolph3 days
Mar 18, 9:29 AM CDTRiver Flood WarningLZKLawrence, Randolph65 hr
Mar 18, 9:40 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Searcy, Stone35 min
Mar 18, 9:43 AM CDTRiver Flood WarningLZKFulton, Sharp8 days
Mar 18, 10:09 AM CDTRiver Flood WarningLZKIzard, Stone63 hr
Mar 18, 10:09 AM CDTRiver Flood WarningLZKIndependence4 days
Mar 18, 10:09 AM CDTRiver Flood WarningLZKSearcy3 days
Mar 18, 10:26 AM CDTRiver Flood WarningLZKIndependence, Jackson35 days
Mar 18, 10:32 AM CDTRiver Flood WarningLZKYell5 days
Mar 18, 10:32 AM CDTRiver Flood WarningLZKPerry40 days
Mar 18, 10:49 AM CDTFlash Flood WarningLZKBaxter, Marion6 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKYell20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKFranklin, Johnson, Logan20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKConway, Perry20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKFaulkner, Perry20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKPulaski20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKJefferson, Lincoln20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKFranklin20 hr
Mar 18, 11:25 AM CDTFlash Flood WarningLZKIzard, Stone6 hr
Mar 18, 11:32 AM CDTFlash Flood WarningLZKNewton6 hr
Mar 18, 11:44 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan46 min
Mar 18, 11:53 AM CDTFlash Flood WarningLZKFulton, Sharp6 hr
Mar 18, 12:11 PM CDTFlash Flood WarningLZKBoone6 hr
Mar 18, 12:12 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope48 min
Mar 18, 1:05 PM CDTSevere Thunderstorm WarningLZKPope, Van Buren40 min
Mar 18, 1:40 PM CDTFlash Flood WarningLZKPolk6 hr
Mar 18, 1:55 PM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Van Buren, Yell6 hr
Mar 18, 2:36 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell39 min
Mar 18, 3:47 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Montgomery, Perry and 3 more6 hr
Mar 18, 3:54 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan3 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKConway, Perry5 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKFaulkner, Perry6 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKYell37 hr
Mar 18, 3:54 PM CDTRiver Flood WarningLZKFranklin25 hr
Mar 18, 4:08 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry52 min
Mar 18, 4:27 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson48 min
Mar 18, 4:31 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 3 more6 hr
Mar 18, 5:11 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White48 min
Mar 18, 6:14 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Perry, Pulaski, White24 min

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.